U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

can you get high off of aspirin and codeine ?

1 doctor answer3 doctors weighed in
Dr. Bennett Werner
Cardiology 44 years experience
Addictive: Codeine is addictive and a narcotic. Some people may like the way it makes them feel but many just get nauseated. Aspirin doesn't enhance it but makes it a more potent pain reliever. You'd do better with scotch and soda.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 35-year-old member asked:

Can you take aspirin and codeine together?

1 doctor answer3 doctors weighed in
Dr. Bennett Werner
Cardiology 44 years experience
Yes: For sure. Fiorinal with Codeine (aspirin butalbital caffeine and codeine) is an example of manufactured combination drug that includes Aspirin and Codeine (and a barbiturate).

Related questions

A 43-year-old member asked:
1 doctor answer3 doctors weighed in
A 40-year-old member asked:
1 doctor answer4 doctors weighed in
A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 28-year-old female asked:
2 doctor answers4 doctors weighed in
A 36-year-old member asked:
1 doctor answer5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.